# SDR SWAA2021092000785

- Difficulty date: August 1, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN COVER EXIT SIGN LAVATORY AT AFT GALLEY AREA (1 EA) ; 2021-356598 / [01] REPLACED COVER EXIT SIGN LAVATORY AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802 STEP 3 ITEM (10); [02] TASK COMPLETE; [03] TASK CARD COMPLETED
